# SDR CA130522002

- Difficulty date: May 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,962 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 1013810159
- Condition: Failed
- Location: Pneumatic System
- Part time: 20,004 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE, THE LT ENGINE WAS STARTED FOR A GROUND RUN.  THE BLEED AIR FAIL ANNUNCIATOR FAILED TO EXTINGUISH ON BOTH THE LT AND RT SIDES.  IT WAS ALSO NOTED THAT THE PNEUMATIC AND VACUUM GUAGES BOTH READ ZERO.  SYS WAS TROUBLESHOT. THE LT PNEUMATIC BLEED AIR SHUTOFF VALVE WAS DETERMINED TO BE THE PROBLEM.  THE VALVE IS DESIGNED TO FAIL IN THE OPEN CONDITION,  IT REQUIRES POWER TO CLOSE IT. HOWEVER, DURING TROUBLESHOOTING IT WAS NOTED THAT THE VALVE HAD FAILED IN THE OPEN CONDITION, BUT WHEN ANY SORT OF BACK PRESSURE WAS APPLIED TO THE OUTLET OF THE VALVE IT WOULD CLOSE, WITHOUT POWER APPLIED.  THE VALVE WAS REPLACED WITH AN O/H UNIT AND OPERATION RETURNED TO NORMAL.
